Volume 33; Issue 3

2

COSINE FUNCTIONS AND THE FEYNMAN-KAC FORMULA

Année:
1982
Langue:
english
Fichier:
PDF, 157 KB
english, 1982
3

ON THE LYAPUNOFF-KNOWLES THEOREM

Année:
1982
Langue:
english
Fichier:
PDF, 174 KB
english, 1982
4

ALGEBRAIC CONVERGENCE OF FINITELY GENERATED KLEINIAN GROUPS

Année:
1982
Langue:
english
Fichier:
PDF, 303 KB
english, 1982
5

THE ASYMPTOTIC INTEGRATION OF SOME OSCILLATORY DIFFERENTIAL EQUATIONS

Année:
1982
Langue:
english
Fichier:
PDF, 464 KB
english, 1982
7

A MATROID THEORETIC APPROACH TO THE MATCHING STRUCTURE OF A GRAPH

Année:
1982
Langue:
english
Fichier:
PDF, 271 KB
english, 1982
8

NUMERICAL RANGE OF OPERATORS AND STRUCTURE IN BANACH SPACES

Année:
1982
Langue:
english
Fichier:
PDF, 271 KB
english, 1982
9

CENTRAL MEASURES ON TENSOR PRODUCTS OF COMPACT CONVEX SETS

Année:
1982
Langue:
english
Fichier:
PDF, 322 KB
english, 1982
10

ON THE COHOMOLOGY AND THE PICARD GROUP OF A MODULI SPACE OF BUNDLES ON P 3

Année:
1982
Langue:
english
Fichier:
PDF, 282 KB
english, 1982
11

ON THE WEIGHT DISTRIBUTION IN BINARY CODES GENERATED BY PROJECTIVE PLANES

Année:
1982
Langue:
english
Fichier:
PDF, 151 KB
english, 1982